MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 HOTLINE FUILD WARMING GAS VENT; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 HOTLINE FUILD WARMING GAS VENT; WARMER, THERMAL, INFUSION FLUID
Model Number L-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device had a leak from the luer connector.No adverse effects reported.
 
Additional Manufacturer Narrative
Other, other text: one unit was returned for investigation.Upon physical inspection, it was found that the complained issue could not be duplicated and the device passed all functional tests.Dhr review could not be completed as no lot number was provided.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#(b)(4).One sample was received in decontaminated conditions inside of plastic bag without its original packaging.During visual inspection, the sample was visually inspected under normal conditions of illumination according to the procedure.It was noticed that the female luer was broken and a portion of the luer remained inside the gas eliminator assembly, (per this we can confirm there is no problem with the manufacturing assembly solvent bonding operation) and the damage present in the sample was caused by an external force.The damage complaint is confirmed but not related to the manufacturing assembly process.The failure mode cannot be replicated; therefore the root cause is not attributable at the manufacturing process.No corrective action will be taken as the defect does not correspond to the manufacturing process.

Brand Name
LEVEL 1 HOTLINE FUILD WARMING GAS VENT
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
3350 granada ave n
parque internacional
oakdale MN 55128
Manufacturer Contact
jim vegel
6000 nathan lane north
akasaka, minato-ku, tokyo
minneapolis, MN 55442
7633833310
MDR Report Key12650257
Report Number3012307300-2021-10055
Device Sequence Number14511253
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public40695085401002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-10
Device Catalogue NumberL-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer01/17/2022
04/25/2023
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date02/16/2022
05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown